# SDR AWXA96042

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321454
- Condition: Failed
- Location: Mid
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2266 - DURING ROUTINE MAINTENANCE CHECK, FOUND APPROXIMATELY EVERY 3RD FLOOR PROXIMITY SEAT LIGHT INOP.  ALSO, LEFT OVERWING EXIT LIGHT INOP.  BITE FAULTS LEFT BATTERIES.  REMOVED AND REPLACED MID BATTERY.  OPS CHECK AND BITE TESTED GOOD.  (M)
